# SDR AWXA200600985

- Difficulty date: June 10, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED CORROSION ON FLOORBEAM AT FLOOR STRUCTURE IN PAX CABIN AT Y-1292, FR68 AND FR68-4.  CORROSION WAS FOUND TO BE OUT OF SRM LIMITS.  MAINTENANCE REMOVED AND REPLACED FLOOR BEAM IN PASSENGER CABIN AT Y-1292 AND FROM FR 68 TO FR 69 IAW AIRBUS 319 SRM 51-72-11.
